# SDR MASA200400010

- Difficulty date: January 5, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 4,945 hours, 4,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 873A
- Condition: Leaking
- Location: Nlg
- Part time: 4,198 hours, 3,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2683 AVP-PHL, CREW REPORTED NOSE GEAR UNSAFE AFTER T/O.  CREW TOOK A/C TO PHL.  MX REPLACED THE NLG PRIORITY VALVE.  OP CHECKS GOOD ON CHECK FLIGHT.
